# SDR DALA2015080304786

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 30,858 hours, 20,774 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Stiff
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK OF THE TAILCONE DEPLOYMENT, IT WAS NOTED THAT THE FORCE REQUIRED TO PULL THE INTERNAL RELEASE HANDLE EXCEEDED TEST LIMITS.  COMPLIED WITH REPAIR ON NON-ROUTINE WC OF WO 9554 07/31/15.
